Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Am I Bi-Polar ... or is Lexapro causing symptoms Temmie

Posted by Sabina on October 12, 2003, at 16:41:30

In reply to Am I Bi-Polar ... or is Lexapro causing symptoms, posted by Temmie on October 12, 2003, at 14:08:22

Hey Temmie,

From other posts of yours that I've read I remember that you sounded a lot like me (Bipolar II, un-dx'd for MANY years) before I got on the right track with my meds. In my personal case, I am violently incompatible with SSRI's. It doesn't surprise me that you are having so much trouble with Lexapro (even though Lex is supposed to hav the lowest instance of SE's of any SSRI.) I would suggest that you might want to change up your game plan a bit. If you are bipolar, the SSRI could indeed be contributing to your racing thoughts, etc. I'm so sorry you're going through such a hard time. I know all too well the agony caused by sleeplessness. I'll be keeping you in my thoughts.

Sabina


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sabina thread:268695
URL: http://www.dr-bob.org/babble/20031010/msgs/268720.html